# SDR C2XA04TY023

- Difficulty date: January 27, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,531 hours, 8,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 3025103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FORWARD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PLACED ON MEL 33-50-00/1, PLACARD NR 038565 FOR FURTHER TROUBLESHOOTING. MAINTENANCE RELAMPED THE EMERGENCY EXIT LIGHT, OPERATIONAL CHECKED GOOD.
